Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 28, NWS Reno, NV
NWS Reno, NV issued this flash flood warning at Jul 6, 2015, 6:12 PM PDT for Lassen County, California; Washoe County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2015, 6:12 PM PDT (01:12 UTC)
- Expired
- Jul 6, 2015, 9:15 PM PDT
- In force
- 3 hr
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lassen County, CA, Washoe County, NV
The radar
The Reno radar (KRGX), 37 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 1.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 2526 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
942
WGUS55 KREV 070112
FFWREV
CAC035-NVC031-070415-
/O.NEW.KREV.FF.W.0028.150707T0112Z-150707T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
612 PM PDT MON JUL 6 2015
THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN LASSEN COUNTY IN NORTHERN CALIFORNIA...
SOUTHERN WASHOE COUNTY IN WESTERN NEVADA...
* UNTIL 915 PM PDT
* AT 610 PM PDT...DOPPLER RADAR AND WEATHER SPOTTERS INDICATED A
THUNDERSTORM PRODUCING VERY HEAVY RAIN AND PEA SIZE HAIL ALONG RED
ROCK ROAD NORTH OF STEAD AND ALONG HIGHWAY 395 SOUTH OF HALLELUJAH
JUNCTION.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HALLELUJAH JUNCTION...RED ROCK ROAD NORTH SILVER KNOLLS AND STEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.
&&
LAT...LON 4003 11971 3972 11967 3972 12007 4000 12007
$$
BRONG2 follow-up statements
492 WGUS75 KREV 070146 FFSREV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RENO NV 646 PM PDT MON JUL 6 2015 CAC035-NVC031-070415- /O.CON.KREV.FF.W.0028.000000T0000Z-150707T0415Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LASSEN CA-WASHOE NV- 646 PM PDT MON JUL 6 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM PDT FOR SOUTHEASTERN LASSEN AND SOUTHERN WASHOE COUNTIES... AT 644 PM PDT...HEAVY RAIN HAS DECREASED OVER RED ROCK ROAD AND THE PETERSON RANGE. FLOODING OF RURAL AREAS WILL CONTINUE FOR THE NEXT HOUR OR TWO. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... HALLELUJAH JUNCTION...RED ROCK ROAD NORTH OF SILVER KNOLLS AND STEAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. && LAT...LON 4003 11971 3972 11967 3972 12007 4000 12007 $$ BRONG
079 WGUS75 KREV 070300 FFSREV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RENO NV 800 PM PDT MON JUL 6 2015 CAC035-NVC031-070308- /O.CAN.KREV.FF.W.0028.000000T0000Z-150707T0415Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LASSEN CA-WASHOE NV- 800 PM PDT MON JUL 6 2015 ...THE FLASH FLOOD WARNING FOR SOUTHEASTERN LASSEN AND SOUTHERN WASHOE COUNTIES IS CANCELLED... HEAVY RAIN IN THE RED ROCK AREA AND OVER THE PETERSON RANGE HAS ENDED. FLOOD WATERS WILL SLOWLY RECEDE DURING THE NEXT HOUR OR TWO. SEVERAL RURAL ROADS MAY HAVE BEEN DAMAGED OR HAVE ROCK AND MUD SLIDES OVER THEM. TRAVELERS ALONG RED ROCK ROAD NORTH OF STEAD AND SLIVER KNOLLS SHOULD USE CAUTION TONIGHT...AS DAMAGED ROADS MAY BE DIFFICULT TO SPOT AFTER SUNSET. LAT...LON 4003 11971 3972 11967 3972 12007 4000 12007 $$ BRONG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 2:11 PM PDT, 4 hours 1 minute earlier.
Area forecast discussion, Jul 6, 2:11 PM PDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 211 PM PDT MON JUL 6 2015 .SYNOPSIS... LOW PRESSURE NEAR THE CALIFORNIA COAST WILL SLOWLY MOVE ONSHORE AND BRING THE THREAT FOR THUNDERSTORMS THROUGH THE WEEK, ESPECIALLY DURING THE AFTERNOON AND EVENING. THE HIGHEST PROBABILITY OF STRONG THUNDERSTORMS WILL OCCUR TODAY AND TOMORROW, BUT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ANY DAY THIS WEEK. && .SHORT TERM... ATMOSPHERIC CONDITIONS REMAIN IN PLACE TODAY FOR STRONG THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE EASTERN SIERRA AND WESTERN NV FROM RENO-SPARKS SOUTH TO LYON-MINERAL COUNTIES WHERE THE COVERAGE OF THUNDERSTORMS IS EXPECTED TO BE GREATEST. LOCATIONS IN NORTHEAST CA AND WESTERN NV THAT ARE NORTH AND EAST OF THIS AREA COULD ALSO SEE ISOLATED STORMS PRODUCING BRIEF HEAVY RAIN, AND MAY ACTUALLY HAVE A BETTER CHANCE FOR STRONG THUNDERSTORMS TO CREATE HAIL UP TO ONE INCH IN DIAMETER AND STRONG OUTFLOW WINDS 50-60 MPH. THE MORNING ATMOSPHERIC SOUNDING AT THE RENO FORECAST OFFICE SHOWED STEEP MID-LEVEL LAPSE RATES BUT WITH A CAP AROUND 600 MB. THIS CAP IS EXPECTED TO ERODE BY MID-AFTERNOON AS TEMPERATURES HEAT UP ALLOWING CONVECTION TO BECOME DEEPER AND STRONGER. THOUGH NOT STRONG, THERE IS ALSO MODERATE 0-6K SHEAR THIS AFTERNOON WHICH INCREASES THE POTENTIAL FOR LONGER-LASTING STRONG UPDRAFTS WITHIN ANY STORMS. THE ACTIVE THUNDERSTORM PATTERN WILL CONTINUE ALL WEEK AS A LOW PRESSURE SYSTEM SLOWLY MOVES EAST OVER CA/NV. CURRENT SATELLITE ESTIMATES SHOW ABUNDANT MOISTURE OFFSHORE WHICH WILL PROVIDE A MOIST SOUTHWEST FLOW ALOFT TUESDAY-WEDNESDAY. BY TUESDAY, THE LOW WILL HAVE MOVED FAR ENOUGH ONSHORE TO INCREASE THE POTENTIAL FOR UPPER IMPULSES TO INFLUENCE THUNDERSTORM ACTIVITY. CURRENT MODELS SHOW POTENTIAL FOR AN IMPULSE TO ARRIVE EARLY TUESDAY MORNING WITH A STRONGER UPPER WAVE FOR AFTERNOON. TIMING THESE IMPULSES IS DIFFICULT BUT ANOTHER FLASH FLOOD WATCH MAY BE WARRANTED FOR TUESDAY AFTERNOON. THE ONLY LIMITING FACTOR COULD BE IF THE MORNING IMPULSE CREATES ENOUGH CLOUD COVER TO LIMIT INSTABILITY DURING THE AFTERNOON. FOR WEDNESDAY, A BROAD AREA OF SLOW RISING MOTION IN THE NORTHEAST QUADRANT OF THE UPPER-LOW SHOULD LEAD TO AN INCREASE IN CLOUD COVER AND RAIN SHOWERS BUT COULD LEAD TO A DECREASE IN THE NUMBER OF STRONG THUNDERSTORMS PRODUCING HEAVY RAIN. HOWEVER, MODEL GUIDANCE CONTINUES TO SHOW THE POTENTIAL FOR STRONG INSTABILITY, AND ANY CLOUD BREAKS WOULD AGAIN PROVIDE A THREAT FOR STRONG THUNDERSTORMS AND LOCALLY HEAVY RAIN WEDNESDAY AFTERNOON AND EVENING. JCM .LONG TERM...THURSDAY THROUGH MONDAY... AN UPPER LOW OFF THE CENTRAL CALIFORNIA COAST WILL MOVE INLAND ACROSS NEVADA BY THURSDAY AFTERNOON. THIS WILL PROVIDE MUCH COOLER TEMPERATURES WITH A BETTER POTENTIAL TO SEE WIDESPREAD PRECIPITATION ACROSS THE REGION. OVERALL LOOKING FOR AMPLE MOISTURE/CLOUD COVER TO SPREAD INLAND WITH THE LOW WHICH MAY INHIBIT INSTABILITY AND LEAD TO MORE WIDESPREAD SHOWER ACTIVITY WITH ISOLATED STORM COVERAGE. THE INCREASED CLOUDS COULD ALSO KEEP HIGH TEMPERATURES IN THE UPPER 70S TO LOWER 80S ACROSS WESTERN NEVADA WITH UPPER 60S TO LOWER 70S ACROSS SIERRA VALLEYS. MAIN CHANGES TO THE FORECAST FOR THURSDAY WERE TO INCREASE PRECIP CHANCES, INCREASE CLOUD COVER, AND ALSO TO LOWER HIGH TEMPERATURES. AN UPPER LOW WILL THEN DEVELOP JUST OFF THE WEST COAST BY FRIDAY WITH ADDITIONAL CHANCES FOR SHOWERS AND STORMS ACROSS THE SIERRA AND INTO FAR NORTHWESTERN NEVADA. THE LOW WILL MAINTAIN CHANCES FOR SHOWERS AND STORMS ON SATURDAY BUT CHANCES WILL SLIP MAINLY ACROSS THE NORTHERN FORECAST AREA ROUGHLY NORTH OF INTERSTATE 80. BY SUNDAY, MODEL GUIDANCE INTRODUCES A DRY SOUTHWEST FLOW WHICH WILL TRANSITION US INTO A DRIER PATTERN INTO EARLY NEXT WEEK. HIGH TEMPERATURES LOOK TO RETURN TO NEAR SEASONABLE LEVELS WITH UPPER 80S ACROSS WESTERN NEVADA AND MID TO UPPER 70S ACROSS THE SIERRA. FUENTES && .AVIATION... THUNDERSTORMS OVER THE SIERRA AND NORTHEAST CA WILL BECOME STRONGER AND SPREAD EASTWARD THIS AFTERNOON AND EVENING. ERRATIC OUTFLOW WINDS UP TO 50 KTS AND LOW VSBY DUE TO HEAVY RAIN ARE THE MAIN AVIATION THREATS FROM THESE STORMS. MOUNTAIN OBSCURATION IS ALSO LIKELY ESPECIALLY NEAR THE CREST OF THE SIERRA. STORMS SHOULD BECOME LESS INTENSE AFTER 0900 PDT BUT SHOWERS MAY PERSIST OVERNIGHT. EXPECT SIMILAR CONDITIONS TOMORROW (TUESDAY), EXCEPT THUNDERSTORMS MAY START EARLIER THAN TODAY, ESPECIALLY OVER THE SIERRA WHERE STORMS MAY INITIATE BY MID-MORNING. JCM && .REV WATCHES/WARNINGS/ADVISORIES... NV...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING NVZ001>003. CA...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING CAZ072-073. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Local storm report, Jul 6, 5:19 PM PDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
519 PM PDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL 5 NW RENO 39.59N 119.89W
07/06/2015 M0.25 INCH WASHOE NV BROADCAST MEDIA
BROADCAST MEDIA REPORTING PEA SIZED HAIL AND VERY HEAVY
RAINFALL.
&&
MCGUIRESpecial weather statement, Jul 6, 5:19 PM PDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 519 PM PDT MON JUL 6 2015 CAZ071-070115- LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA- 519 PM PDT MON JUL 6 2015 ...SPECIAL WEATHER STATEMENT... AT 518 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 13 MILES WEST OF MADELINE...MOVING SOUTHEAST AT 5 MPH OR LESS. HEAVY RAIN AND HALF INCH HAIL ARE OCCURRING WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JUNCTION CA 139 AND CA 513. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM RESULTING IN SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY. SOME BACKCOUNTRY ROADS MAY BECOME COVERED IN MUD AND DEBRIS. TRAVELERS AND URGED TO USE CAUTION. && LAT...LON 4106 12086 4114 12066 4098 12047 4085 12078 TIME...MOT...LOC 0018Z 331DEG 5KT 4101 12072 BRONG
Local storm report, Jul 6, 5:29 PM PDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
529 PM PDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HEAVY RAIN 5 N RENO 39.61N 119.82W
07/06/2015 M0.71 INCH WASHOE NV OFFICIAL NWS OBS
NATIONAL WEATHER FORECAST OFFICE RECOREDED 0.71 INCHES OF
RAINFALL IN ONE HOUR.
0527 PM HAIL 1 S RENO 39.52N 119.82W
07/06/2015 M0.25 INCH WASHOE NV PUBLIC
IN MIDTOWN RENO
&&
MCGUIRESpecial weather statement, Jul 6, 5:47 PM PDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 547 PM PDT MON JUL 6 2015 CAZ072-NVZ002-070130- GREATER LAKE TAHOE AREA CA-GREATER LAKE TAHOE AREA NV- 547 PM PDT MON JUL 6 2015 ...SPECIAL WEATHER STATEMENT... AT 545 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SOUTH LAKE TAHOE...MOVING NORTH AT 15 MPH. BLINDING DOWNPOURS, SMALL HAILS, WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE...SOUTHEASTERN END OF LAKE TAHOE... SOUTH LAKE TAHOE...ZEPHYR COVE...MEYERS...DAGGET PASS... SOUTH LAKE TAHOE AIRPORT AND HEAVENLY VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM RESULTING IN SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY. IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM. STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS. GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY CAPSIZE SMALL BOATS. && LAT...LON 3889 11987 3881 12003 3903 12011 3907 11989 TIME...MOT...LOC 0045Z 161DEG 14KT 3891 11996 TF
Local storm report, Jul 6, 5:51 PM PDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
551 PM PDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HEAVY RAIN 4 SSW RENO 39.49N 119.86W
07/06/2015 M0.84 INCH WASHOE NV TRAINED SPOTTER
MOST FELL FROM 450 TO 510 PM. STANDING WATER ON MCCARRAN
BLVD IN CAUGHLIN RANCH AREA AT THAT TIME
0551 PM FLASH FLOOD 3 N DAYTON 39.28N 119.58W
07/06/2015 LYON NV LAW ENFORCEMENT
LYON COUNTY SHERIFFS OFFICE REPORTING A VEHICLE IS BEING
PULLED OUT OF A FLASH FLOOD IN THE SIX MILE CANYON AREA.
&&
MCGUIRELocal storm report, Jul 6, 5:56 PM PDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
556 PM PDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 1 E SOUTH LAKE TAHOE 38.94N 119.96W
07/06/2015 M0.25 INCH EL DORADO CA TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED PEA SIZED HAIL AND VERY
HEAVY RAINFALL.
&&
MCGUIREThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 5:19 PM PDT | Special Weather Statement | REV | Lassen | 56 min |
| Jul 6, 6:58 PM PDT | Special Weather Statement | REV | Mono | 62 min |
| Jul 6, 8:58 PM PDT | Special Weather Statement | REV | Lassen | 62 min |
| Jul 6, 9:32 PM PDT | Flash Flood Watch | REV | Alpine, El Dorado, Lassen, Mono, Nevada, Placer and 2 more | 21 hr |
| Jul 7, 10:55 AM PDT | Special Weather Statement | REV | Alpine, Mono | 35 min |
| Jul 7, 11:40 AM PDT | Flash Flood Warning | REV | Alpine, Mono | 3 hr |
| Jul 7, 12:35 PM PDT | Special Weather Statement | REV | Mono | 25 min |
| Jul 7, 1:03 PM PDT | Flash Flood Warning | REV | Alpine, El Dorado, Mono | 3 hr |
| Jul 7, 1:24 PM PDT | Special Weather Statement | REV | Mono | 36 min |
| Jul 7, 1:39 PM PDT | Special Weather Statement | REV | Plumas | 51 min |
| Jul 7, 2:10 PM PDT | Severe Thunderstorm Warning | REV | Nevada, Sierra | 35 min |
| Jul 7, 2:20 PM PDT | Special Weather Statement | REV | Sierra | 40 min |
| Jul 7, 2:24 PM PDT | Flash Flood Warning | REV | Sierra | 3 hr |
| Jul 7, 2:39 PM PDT | Special Weather Statement | REV | Mono | 36 min |
| Jul 7, 2:49 PM PDT | Severe Thunderstorm Warning | REV | Lassen, Plumas, Sierra | 41 min |
| Jul 7, 2:56 PM PDT | Flash Flood Warning | REV | Alpine, Mono | 3 hr |
| Jul 7, 3:17 PM PDT | Special Weather Statement | REV | Mono | 28 min |
| Jul 7, 3:20 PM PDT | Special Weather Statement | REV | Plumas | 40 min |
| Jul 7, 3:47 PM PDT | Special Weather Statement | REV | Lassen | 43 min |
| Jul 7, 4:12 PM PDT | Special Weather Statement | REV | Mono | 48 min |
| Jul 7, 4:41 PM PDT | Special Weather Statement | REV | Mono | 34 min |
| Jul 6, 5:16 PM PDT | Flash Flood Warning | REV | Churchill, Lyon | 3 hr |
| Jul 6, 5:47 PM PDT | Special Weather Statement | REV | 43 min | |
| Jul 7, 12:14 PM PDT | Special Weather Statement | REV | Douglas | 46 min |
| Jul 7, 12:52 PM PDT | Special Weather Statement | REV | Washoe | 38 min |
| Jul 7, 1:03 PM PDT | Special Weather Statement | REV | 87 min | |
| Jul 7, 1:30 PM PDT | Special Weather Statement | REV | 45 min | |
| Jul 7, 1:43 PM PDT | Flash Flood Warning | REV | Douglas, Lyon, Storey, Washoe | 3 hr |
| Jul 7, 1:59 PM PDT | Special Weather Statement | REV | Storey | 31 min |
| Jul 7, 2:19 PM PDT | Flash Flood Warning | REV | Mineral | 3 hr |
| Jul 7, 2:23 PM PDT | Special Weather Statement | REV | Lyon | 22 min |
| Jul 7, 2:57 PM PDT | Special Weather Statement | REV | 48 min | |
| Jul 7, 3:09 PM PDT | Special Weather Statement | REV | Lyon | 36 min |
| Jul 7, 3:48 PM PDT | Flash Flood Warning | REV | Churchill | 3 hr |
| Jul 7, 4:04 PM PDT | Special Weather Statement | REV | Churchill | 41 min |
Nearby
Flash Flood Warnings in California, 2015Flash Flood Warnings in Nevada, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.